Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

STD and herpes results negative, cervix healthy after UTI medicines. Itch with bleeding, swollen right labia treated with Monistat1. What's it ?

I was tested for stds and herpes results came back negative I was diagnosed with a UTI a week later when I returned to the doctor I also got checked again because im paranoid he said my cervix is very healthy looking after I finished my uti meds I was fine almost a week ago I had sex with my bf and it was a bit rough and made me bleed a little two days later I had an itch I went to the store got the generic brand of monistat1 the next day my symptoms were gone then the next day my right labia was swollen I took ibuprofen every four hours and the swelling went down now I have two small red bumbs next to my clitoral on the right side where the swelling was they only hurt to touch and appear to have white in them what could this be? Im freaking out
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi Jasmine,

this may be combination of infection and injury due to rough sex. kindly visit your nearest gynecologist for the correct diagnosis, do not delay, as this may be problem for your joy in future.

wish you good health
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor